# SDR IPXA2018083133429

- Difficulty date: August 31, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 19,437 hours, 13,211 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD MAIN FLAP WAS PUNCTURED.   REPAIRED THE FLAP UPPER SKIN IAW SRM 51-70-07-0G, GENERAL REV.
